# SDR CKSA98269

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1178
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Temporary
- Location: Bs 729
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR INSTALLED ON FUSELAGE STA 729 AT LONGERON 34.  REMOVED PREVIOUS REPAIR.  INSTALLED PERMANENT REPAIR IAW L1011 SRM 53-31-00 FIG 815.  CORROSION TASK CARD NUMBER C53-120-04-01.  NON-ROUTINE TASK CARD NUMBER 18490.
